Open Access
Translator Disclaimer
December, 1994 Asymptotic Consistency of the Maximum Likelihood Estimate in Positron Emission Tomography and Applications
I-Shou Chang, Chao A. Hsiung
Ann. Statist. 22(4): 1871-1883 (December, 1994). DOI: 10.1214/aos/1176325761

Abstract

This paper indicates that a minor modification of the maximum likelihood estimate of Vardi, Shepp and Kaufman can be regarded as a step in the standard nonparametric MLE by the method of sieves and establishes the asymptotic consistency for it. This method of sieves suggests that the number of pixels needs to be in line with the number of detectors in order to avoid poor image reconstructions. A simulation study is also presented to support this suggestion.

Citation

Download Citation

I-Shou Chang. Chao A. Hsiung. "Asymptotic Consistency of the Maximum Likelihood Estimate in Positron Emission Tomography and Applications." Ann. Statist. 22 (4) 1871 - 1883, December, 1994. https://doi.org/10.1214/aos/1176325761

Information

Published: December, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0824.62026
MathSciNet: MR1329172
Digital Object Identifier: 10.1214/aos/1176325761

Subjects:
Primary: 62G05
Secondary: 62G20, 62M99

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.22 • No. 4 • December, 1994
Back to Top